# SDR HEEA955768

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cabin Wall
- Part number: 214031253109
- Condition: Cracked
- Location: Pylon
- Part time: 5,323 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE .020 S/STEEL OVERLAY FROM PREVIOUS REPAIR DATED NOV. 88 CRACKED AND PYLON WALL CRACKED 1/8" PAST PREVIOUS STOP DRILL HOLE. STOP DRILL NEW CRACK AND OVERLAID WITH .032 S/STEEL AS PER NEW REPAIR IN 8110-23551 DATED 25 MAY 1995.
